MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-3011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-020-13-0230 - truliant cr cem fem cr cem left sz 3.(b)(6) 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) 521-78-23 - threaded pin size 2.3 collared 2pk.(b)(6) 521-78-31 - threaded pin size 2.6 collarless 2pk.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 77 yo female patient, initial left knee implanted in (b)(6) 2018, underwent a revision procedure in (b)(6) 2025, approximately 6 years 5 months post the initial procedure.Recalled poly indicated.They were replaced with a vit e implant.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted device is not available for return.It was sent to pathology.No further information.
 
Additional Manufacturer Narrative
The reason for the reported revision cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, images, or radiographs were not provided.D1: corrected.H6: corrected medical device and investigation clinical codes.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21397435
Report Number1038671-2025-00961
Device Sequence Number21134271
Product Code JWH
UDI-Device Identifier10885862307644
UDI-Public10885862307644
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Catalogue Number02-022-51-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale